Multiple periodic solutions of a discrete time predator-prey systems with type IV functional responses.

Liu, Zhigang; Chen, Anping; Cao, Jinde; Chen, Fengde

Electronic Journal of Differential Equations (EJDE) [electronic only] (2004)

  • Volume: 2004, page Paper No. 02, 12 p., electronic only-Paper No. 02, 12 p., electronic only
  • ISSN: 1072-6691

How to cite

top

Liu, Zhigang, et al. "Multiple periodic solutions of a discrete time predator-prey systems with type IV functional responses.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2004 (2004): Paper No. 02, 12 p., electronic only-Paper No. 02, 12 p., electronic only. <http://eudml.org/doc/123639>.

@article{Liu2004,
author = {Liu, Zhigang, Chen, Anping, Cao, Jinde, Chen, Fengde},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {periodic solution; delayed predator-prey system; coincidence degree; type IV functional response; non-autonomous difference equation; discrete system},
language = {eng},
pages = {Paper No. 02, 12 p., electronic only-Paper No. 02, 12 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Multiple periodic solutions of a discrete time predator-prey systems with type IV functional responses.},
url = {http://eudml.org/doc/123639},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Liu, Zhigang
AU - Chen, Anping
AU - Cao, Jinde
AU - Chen, Fengde
TI - Multiple periodic solutions of a discrete time predator-prey systems with type IV functional responses.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2004
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2004
SP - Paper No. 02, 12 p., electronic only
EP - Paper No. 02, 12 p., electronic only
LA - eng
KW - periodic solution; delayed predator-prey system; coincidence degree; type IV functional response; non-autonomous difference equation; discrete system
UR - http://eudml.org/doc/123639
ER -

NotesEmbed ?

top

You must be logged in to post comments.